I was on 10 mg lexapro for 6 days and have now been off of it for 6 days so I know it's pretty much out of my system. I had every horrible reaction to it that you could imagine but am troubled by a few lingering issues - no period this month (definitely not pregnant), low libido (was always really good) and sleeping problems. I still take .5mg of lorazepam as needed, mainly at night with 6mg of melatonin for sleep so I'm not sure if this is adding to my situation. I am in counseling and feel more like myself in every other way than I have in months. Had some intense, short-term anxiety that I'm working my way through. Appreciate any insight/advice/experience with the period changes and libido issues. I want my full life back! :)
6 months ago I was in the exact same situation you are in now. I actually only took Lexapro for 3 days and it was such a horrific experience. I didn't sleep for almost 3 days and had what felt like a a urinary tract infection but without pain, I just needed to urinate all the time. Plus headache, nausea etc.
Honestly it took around 2 to 3 weeks for me to feel completely back to normal. My libido went back to normal (Thank God!). I can't remember if I had any issues with my menstrual cycle though. My doctor then put me on Cymbalta and I've been doing great, really minimal side effects.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jan 2011 • 1 answer
I'm a 50 yo woman. I've already past menopause. My libido is so low, sex is almost non existent. is?
Posted 6 Dec 2012 • 1 answer
Posted 15 Mar 2014 • 3 answers
Posted 19 Oct 2014 • 1 answer
Is it normal to have a period for longer than a month, after taking missing an active bicontrol pil?
Posted 17 days ago • 0 answers